MathSciNet Relay Station
MathSciNet bibliographic data
MR278166 (43 #3897) 50.60
Doyen, Jean; Hubaut, Xavier Finite regular locally projective spaces. Math. Z. 119 1971 83–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement